MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC COMPACT INTUITIV; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC COMPACT INTUITIV; UNIT, PHACOFRAGMENTATION
Model Number SCP680300
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Codes Eye Injury (1845); Visual Impairment (2138); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).(b)(4).Device evaluation: the field service engineer (fse) was dispatched to evaluate the system and could not identify any issues.The unit complied with all factory settings.Manufacturing record review: a record review was performed.A product deficiency review was performed and there is no product deficiency identified.A document, service history, and trending was reviewed.There is not a recognizable adverse trend.The risks and mitigation associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.A labeling review was conducted; the operator manual for the system was reviewed and found to include adequate instructions for use, warnings and operational errors.The review of the device history record (dhr) for the system showed that there were no issues or non-conformities.The system and its components met all specifications prior to being released.Manufacturing has been ruled out as a potential cause for the reported issue.Based on the investigation results, no corrective action has been issued.Based on the investigation results there is no indication of a product quality deficiency.Johnson & johnson surgical vision will continue to monitor this type of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during cataract surgery the system showed an unbelievable surge.The doctor was unable to complete the patient's surgery.Follow-up revealed that troubleshooting the issue by replacing the tubing pack and the balanced salt solution (bss) did not fix the problem.Therefore, the surgery was converted to extracapsular during which a vitrectomy was performed and the incision was enlarged.The doctor noted damage to the endothelium; however, the surgery was completed successfully.The patient outcome was provided as corneal astigmatism a little bit elevated.No further information was provided.

Brand Name
COMPACT INTUITIV
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
MDR Report Key12321819
Report Number3006695864-2021-08147
Device Sequence Number4173092
Product Code HQC
UDI-Device Identifier05050474573628
UDI-Public(01)05050474573628
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCP680300
Device Catalogue NumberSCP680300
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2021
Initial Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;